# SDR AALA201711019025

- Difficulty date: October 31, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N971UY
- Make and model: Airbus A321-231
- Aircraft serial: 6249
- Aircraft time: 11,256 hours, 4,392 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FA ANNUNCIATION PANEL R3 DOOR WAS ARMED, AND INDICATED CHECK SLIDE PRESSURE AND THIS INDICATION WAS FLASHING. REPLACED R3 DOOR SLIDE RESERVOIR IAW AMM.
